# SDR HNAA2021020200037

- Difficulty date: January 9, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 46,934 hours, 43,503 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING RIB 21 CRACKED.  PERFORMED REPAIR ON L/H WING RIB 21 IAW EMB 145 SRM 57-20-07 ITEM 4, FIGURE 203 AND EO1-57-21-0009.
